# SDR A6WA201141132

- Difficulty date: December 7, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,691 hours, 20,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CRACKED AROUND ON IMPROPERLY INSTALLED RIVET UNDER PANEL NR 832CL.  REPAIRED PAX DOOR INNER SKIN CRACK AROUND AN IMPROPERLY INSTALLED RIVET UNDER PANEL 832CL REO 601R-52-11-2018, REV O.
